Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 128, NWS North Platte, NE

June 5, 20085 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 8:56 AM MDT for 5 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2008, 8:56 AM MDT (14:56 UTC)
Expired
Jun 5, 2008, 9:45 AM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Cherry County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 30 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:33 AM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 051457
SVRLBF
NEC031-091-113-117-171-051545-
/O.NEW.KLBF.SV.W.0128.080605T1456Z-080605T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF THEDFORD...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF MULLEN...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1045 AM CDT 945 AM MDT

* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE DISMAL RIVER...OR 13
  MILES NORTH OF TRYON...AND MOVING NORTH AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SENECA BY 1025 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4208 10128 4217 10077 4195 10033 4156 10062
      4167 10094 4161 10124
TIME...MOT...LOC 1456Z 188DEG 36KT 4175 10085

$$

GARNER
2 follow-up statements
000 
WWUS53 KLBF 051520
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 AM CDT THU JUN 5 2008

NEC117-051529-
/O.CAN.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
MCPHERSON NE-
1019 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCPHERSON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT 
FOR SOUTH CENTRAL CHERRY...EASTERN HOOKER...THOMAS AND NORTHWESTERN 
LOGAN COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
      4163 10057 4174 10071 4177 10091 4175 10109
      4208 10128 4217 10077
TIME...MOT...LOC 1519Z 187DEG 37KT 4190 10071

$$

NEC031-091-113-171-051545-
/O.CON.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
LOGAN NE-THOMAS NE-HOOKER NE-CHERRY NE-
1019 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT 
945 AM MDT FOR SOUTH CENTRAL CHERRY...EASTERN HOOKER...THOMAS AND 
NORTHWESTERN LOGAN COUNTIES...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES WEST OF HIGHWAY 83 MILE MARKER 140...OR 10 MILES
SOUTHWEST OF THEDFORD...MOVING NORTH AT 42 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES WEST OF THEDFORD BY 1025 AM CDT...
  HIGHWAY 2 MILE MARKER 200 AND 8 MILES EAST OF SENECA BY 1030 AM
  CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
      4163 10057 4174 10071 4177 10091 4175 10109
      4208 10128 4217 10077
TIME...MOT...LOC 1519Z 187DEG 37KT 4190 10071

$$

GARNER
000 
WWUS53 KLBF 051542
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 AM CDT THU JUN 5 2008

NEC031-091-113-171-051552-
/O.EXP.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
LOGAN NE-THOMAS NE-HOOKER NE-CHERRY NE-
1042 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...EASTERN
HOOKER...THOMAS AND NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 1045 
AM CDT 945 AM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT 
THURSDAY 1100 AM MDT THURSDAY MORNING FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
      4163 10057 4174 10071 4177 10091 4175 10109
      4208 10128 4217 10077
TIME...MOT...LOC 1542Z 187DEG 37KT 4213 10067

$$

GARNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:54 AM MDT, 6 hours 2 minutes earlier.

Area forecast discussion, Jun 5, 2:54 AM MDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT THU JUN 5 2008

.DISCUSSION...
ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY
AND TONIGHT.

500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS
MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE
SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH
NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE
STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE
OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A
CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH
INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK
HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC
HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE
WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF
MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT
SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS
WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY
WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS
THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF
WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH
TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH
HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC.

ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO
TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR
FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO
MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY
ACTIVITY FROM DEVELOPING.

LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS
THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN
THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO
NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE
INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE
WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE
CONTINUING TO BE AVAILABLE.

&&

.AVIATION...
PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN
TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL
THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF
OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL
ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY
OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND
WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED
TROF PUSHES EAST INTO THE MID MISSOURI VALLEY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071.

&&

MASEK/CLB
Hazardous weather outlook, Jun 5, 3:28 AM MDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 AM CDT THU JUN 5 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
428 AM CDT THU JUN 5 2008 /328 AM MDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A MODERATE RISK OF
SEVERE THUNDERSTORMS EXISTS EAST OF HIGHWAY 83 FROM VALENTINE TO
MAYWOOD. WEST OF THIS LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS
IS FORECAST.

A STRONG UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT EAST OF THE
SOUTHERN ROCKIES THIS AFTERNOON. AS THIS FEATURE APPROACHES
WESTERN SECTIONS OF THE OUTLOOK AREA...IT WILL ENCOUNTER A VERY
MOIST UNSTABLE AIRMASS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL
RESULT WITH STORMS RAPIDLY BECOMING SEVERE. LARGE HAIL WILL BE
THE MAIN SEVERE WEATHER THREAT WEST OF HIGHWAY 83.

EAST OF HIGHWAY 83...DEEP MIXED LAYER SHEAR...WILL RESULT IN
SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND
TORNADOES...SOME OF WHICH MAY BE LONG TRACKED IN NATURE.

AFTER SUNSET...THE SEVERE WEATHER THREAT WILL SHIFT FROM LARGE
HAIL AND TORNADOES...TO HEAVY RAIN AND FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN...CENTRAL AND
NORTHEASTERN AREAS OF THE OUTLOOK AREA...AS A GOOD POTENTIAL
EXISTS FOR HEAVY RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AND FRIDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY
NIGHT...AND TUESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS
ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE
PREPARED FOR ACTIVATION TODAY AND THIS EVENING...AS A SIGNIFICANT SEVERE
WEATHER OUTBREAK IS POSSIBLE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BUTTLER

In the hours before

Local storm report, Jun 5, 7:07 AM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HAIL             2 S WALLACE             40.81N 101.16W
06/05/2008  M2.75 INCH       LINCOLN            NE   PUBLIC

            GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.

&&

CARMEL
Local storm report, Jun 5, 7:08 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             WALLACE                 40.84N 101.16W
06/05/2008  M1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, Jun 5, 7:46 AM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HAIL             7 S HERSHEY             41.06N 101.00W
06/05/2008  M0.75 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

CARMEL
Local storm report, Jun 5, 7:47 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             NORTH PLATTE            41.13N 100.77W
06/05/2008  E0.88 INCH       LINCOLN            NE   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
            CENTENNIAL PARK.

&&

SPRINGER
Local storm report, Jun 5, 8:37 AM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     FLASH FLOOD      2 E PAXTON              41.12N 101.32W
06/05/2008                   KEITH              NE   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
            ENFORCEMENT.

&&

CARMEL
Local storm report, Jun 5, 8:56 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     HAIL             7 E TRYON               41.56N 100.81W
06/05/2008  M2.00 INCH       MCPHERSON          NE   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
            92.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:20 PM MDTTornado WarningLBFHayes, Lincoln25 min
Jun 4, 6:24 PM MDTFlash Flood WarningLBFHayes2 hr
Jun 4, 6:33 PM MDTSevere Thunderstorm WarningLBFChase57 min
Jun 4, 6:44 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan61 min
Jun 4, 6:45 PM MDTTornado WarningLBFHayes, Lincoln30 min
Jun 4, 7:00 PM MDTTornado WarningLBFFrontier, Hayes30 min
Jun 4, 7:24 PM MDTTornado WarningLBFFrontier36 min
Jun 4, 7:28 PM MDTTornado WarningLBFChase, Hayes32 min
Jun 4, 7:46 PM MDTTornado WarningLBFFrontier, Lincoln44 min
Jun 4, 7:58 PM MDTFlash Flood WarningLBFHayes2 hr
Jun 4, 8:01 PM MDTTornado WarningLBFHayes29 min
Jun 4, 8:29 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln61 min
Jun 4, 8:35 PM MDTFlash Flood WarningLBFFrontier, Hayes, Lincoln3 hr
Jun 4, 9:30 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln45 min
Jun 4, 11:27 PM MDTFlash Flood WarningLBFFrontier4 hr
Jun 5, 12:27 AM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 5, 5:20 AM MDTSevere Thunderstorm WarningLBFChase55 min
Jun 5, 5:51 AM MDTFlash Flood WarningLBFChase3 hr
Jun 5, 5:59 AM MDTTornado WarningLBFChase, Hayes46 min
Jun 5, 6:35 AM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Lincoln, Perkins55 min
Jun 5, 7:14 AM MDTFlash Flood WarningLBFPerkins4 hr
Jun 5, 7:24 AM MDTSevere Thunderstorm WarningLBFLincoln66 min
Jun 5, 8:17 AM MDTSevere Thunderstorm WarningLBFLincoln, McPherson43 min
Jun 5, 8:35 AM MDTFlash Flood WarningLBFKeith, Lincoln3 hr
Jun 5, 8:35 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock40 min
Jun 5, 9:31 AM MDTFlash Flood WarningLBFBoyd, Holt6 hr
Jun 5, 9:46 AM MDTAreal Flood AdvisoryLBFThomas6 hr
Jun 5, 9:49 AM MDTSevere Thunderstorm WarningLBFBoyd, Holt26 min
Jun 5, 11:14 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jun 5, 12:34 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln23 min
Jun 5, 12:39 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas51 min
Jun 5, 12:48 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln27 min
Jun 5, 1:14 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln31 min
Jun 5, 1:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown46 min
Jun 5, 1:38 PM MDTTornado WarningLBFLincoln37 min
Jun 5, 2:03 PM MDTTornado WarningLBFLincoln17 min
Jun 5, 2:06 PM MDTTornado WarningLBFBrown, Rock39 min
Jun 5, 2:18 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan19 min
Jun 5, 2:39 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup36 min
Jun 5, 2:44 PM MDTTornado WarningLBFHolt, Rock46 min
Jun 5, 3:13 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt47 min
Jun 5, 3:17 PM MDTTornado WarningLBFBoyd, Holt, Keya Paha, Rock28 min
Jun 5, 3:31 PM MDTTornado WarningLBFHolt44 min
Jun 5, 3:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt41 min
Jun 5, 4:03 PM MDTFlash Flood WarningLBFBoyd, Garfield, Holt, Wheeler3 hr
Jun 5, 4:08 PM MDTFlash Flood WarningLBFChase, Hayes, Lincoln, Perkins3 hr
Jun 5, 4:15 PM MDTSevere Thunderstorm WarningLBFHolt45 min
Jun 5, 4:29 PM MDTSevere Thunderstorm WarningLBFBoyd46 min
Jun 5, 5:16 PM MDTSevere Thunderstorm WarningLBFHolt29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.